# SDR YENA2021100400649

- Difficulty date: October 4, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 53,983 hours, 19,292 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Part number: C20225509
- Part serial: 30678
- Condition: Failed
- Location: Nr 1
- Part time: 64,256 hours, 23,627 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT # 608, LAS-FLL. CHAPTER 5 INSPECTION REQUIRED DUE TO #2 TIRE BURST ; ACCOMPLISHED CHAPTER 5 TIRE BURST INSPECTION REF AMM 05-51-15. NO DEFECTS WERE NOTED AT THIS TIME. A/C
IS OKAY TO CONTINUE SVC. R/R THE #1 MLG BRAKE ASSY REF AMM 32-42-27. OPS AND LEAK CHK GOOD AT THIS TIME.
